# SDR SIMA20170201006

- Difficulty date: February 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 31,504 hours, 27,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGRENCY LIGHT INTERMITTANT. REMOVED AND REPLACED THE NR 4 BATTERY ASSEMBLY AND CHARGER IAW W/C 33-700-19. OPS CHECKED GOOD.
